# SDR CALA2022042701079

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 96,884 hours, 12,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 64561
- Condition: Inoperative
- Location: Overhead Attenda
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OHAR EMERGENCY LIGHT TEST FOUND ALL THE OHAR EMERGENCY LIGHTS NOT ILLUMINATED REF TO HAECO NON-ROUTINE NO. 9481114, ORI GINATED BY EMP V905400, SPEC NO. B777-33-3-7028. PERFORMED BY EMP V905400, REPLACED OHAR EMERGENCY LIGHT POWER SU PPLY AND BATTERY, AND PERFORMED THE LIGHT TEST, THE RESULT FOUND NORMAL REF AMM 33-51-15-800-801 AND 33-51-15-700-801 REV 94. IDT BY EMP V905307.
